Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from constipation, hard stool. On laxiwal syrup. What is wrong?

hi sir, i have 3 yrs om son suffering from constipation from last 4 months before 4 months he is regular in passing stool but before 4 months once he not passed stool for 4-5 days and after these days he passed hard stool and its very painful to him after this problem he is afraid of passing stool we show this problem to our pediatrician and he referred us LAXIWAL SYRUP for 5 days. please guide us thank u sir
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  499
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
thanks for writing to healthcare magic
from your history it appears that he is voluntarily withholding stools after that painful experience and consequently developed habitual constipation.
your doctor rightly prescribed a laxative syrup. but he needs toilet training.
you have to encourage him to pass motion regularly even though it is somewhat painful. you have to take time to explain him the benefits of passing motion regularly and also explain to him this discomfort is temporary and passes off in due course and reward him if he obeys your request. never threaten or punish him if he disobeys
the key to success is peristance and perseverence both on the part of parents as well as the treating doctor
hope i am clear to you
any further querrys are sincerely invited.
please take care
Dr.MV Subrahmanyam MD;DCH
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor